# SDR CALA2019080401304

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NO.A3NB-53-3-6222 DOTNO.A3-012 CORROSION ON R2 DOOR SILL TWO MOST INBOARD FASTENER HOLES NEXT AFT GIRT BAR LOWER ATTACH FIT TING   AAR NR 9027032 REPLACED R2 DOOR SILL IAW SRM A319 51-72-11. TREATED, PRIMED AND PAINT IAW A319 SRM 51-75-12.
